• thickhair's Avatar

    thickhair started following

    User: CancerNews

  • thickhair's Avatar

    thickhair posted an update

    I have had my second treatment a week ago. In addition to the chemo, the doctor prescribed prednisone, 100 mg. per day for 5 days. I take the steroid during and after each chemo treatment.

    The prednisone has me jumping off the wall. I am nervous, hyper, jumpy and terrible to be around. I can only catch a few minutes of sleep at a time during the night and I never did get in the habit of taking naps, so that is out of the question.

    The effects wear off after about 9 days and I get back close to normal. Then I have to start all over again.

    Has anyone else experienced anything like this?

    1 Comment
    • GregP_WN's Avatar

      Yes, I was walking in circles around my office because my feet and hands wouldn't stay still. I started going half crazed too. I was convinced my wife had been in an accident, while nothing was wrong. I couldn't sit still. My doctor cut my dose in half, I was back to normal.

      I noticed you posted this as an update. The way to get the most responses on your questions is to post them by clicking the "questions" tab at the top of any page. There, your question is seen by everyone browsing the page, and also it goes to eveyone who has your like diagnoses.

      Give it a try and let me know if you need help.

      Greg P
      3x Survivor
      Team WhatNext
      Community Mgr.

      almost 4 years ago
  • thickhair's Avatar

    thickhair started following

    User: GregP_WN